# SDR REXA2021032500247

- Difficulty date: March 25, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 37,794 hours, 28,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: CC670390523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AB FWD MOUNTING SPLICE HAS CORROSION REPAIR OR REPLACE. - BLENDED CORROSION ON PANEL 193AB FWD MOUNT SPLICE FOUND TO BE OUT OFLIMITS IAW CRJ 700 SRM 51-21-06-001-001-A01 REMOVED & REPLACED SPLICE STRAP IAW CRJ 700 SRM 51-42- 13-001-001-A01.
